# SDR 2006FA0000182

- Difficulty date: February 3, 2005
- Submitted: February 27, 2006
- Operation: General aviation
- Aircraft: N42997
- Make and model: Piper PA-28-161
- Aircraft serial: 288316062
- Engine: Lyc O320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4370
- Part serial: 04080048
- Condition: Failed
- Location: Engine
- Part time: 622 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

EXPERIENCED IN-FLIGHT FAILURE OF RT MAGNETO.  (K)
